# SDR ERA00017

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- Engine: Allsn 501D13H
- System (JASC): 7320 · Fuel Controlling System
- Part: Td Syst
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, NR 1 ENGINE WOULD NOT MAKE POWER.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  TD SYSTEM HAD BEEN PREVIOUSLY DEFERRED, HOWEVER SYSTEM WAS TURNED ON.  DEACTIVATED TD SYSTEM, GROUND CHECKED GOOD.
